MathSciNet Relay Station
MathSciNet bibliographic data
MR1207799 47H30 (34C15 34K15 47N20 93A30)
Macki, Jack W.; Nistri, Paolo; Zecca, Pietro Mathematical models for hysteresis. SIAM Rev. 35 (1993), no. 1, 94–123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement